# SDR HNAA2011033000060

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 35,352 hours, 53,641 cycles
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR IN CABIN, STRONGEST AT ROW 4-5.  FOUND OVERHEAD LIGHT CONNECTORS BROKEN AND MELTED ON RT SIDE OF CABIN AT ROW 3DF.  PERFORMED HIDDEN DAMAGE INSP IAW SPECIAL 33.1.   NO ADDITIONAL DAMAGE FOUND.
